# SDR YV3R2019110120212

- Difficulty date: October 24, 2019
- Submitted: November 1, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GIC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14263
- Aircraft time: 194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Condition: Malfunctioned
- Location: Actuator
- Component: Actuator
- Component part number: C0512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2, ENGAGEMENT SPRING FAILURE.
